Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 117, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Oct 30, 2016, 7:10 PM EDT. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2016, 7:10 PM EDT (23:10 UTC)
- Expired
- Oct 30, 2016, 7:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Oct 30, 6:59 PM EDT, 11 minutes earlier.
Area forecast discussion, Oct 30, 6:59 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
659 PM EDT Sun Oct 30 2016
.SYNOPSIS...
A cold front will cross the region this evening, followed by high
pressure building into the Northeast for the start of the new
work week before moving into the Mid-Atlantic and Southeast by
Wednesday morning. A cold front moves across the region Thursday
night through Friday morning. High pressure briefly returns, but a
back door cold front may impact the area next weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A cold front continues to move through the region this evening and
will move offshore over the next few hours. Showers and
thunderstorms have been moving through just behind the main front
bringing brief heavy rain and gusty winds. The storms have been
weakening as they push to the east. A period of lighter showers
has been following the main line of storms but should quickly exit
to the east.
Once the front passes, winds will shift to NW or N and gust to
around 20 mph for the night. Temperatures will drop into the upper
30s across the north and into the 40s across much of the rest of
the CWA. Much drier air will follow overnight too with skies
becoming clr in most areas after midnight.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Fair and seasonably cool weather is expected Monday. High
pressure will be across the upper Great Lakes during the morning
and it will build across the area during the day. Sunny skies are
expected. High temperatures will be much closer to normal (in fact
a few degrees below) with max temps in the low 50s north and
mid/upper 50s across srn NJ and Delmarva. Winds will be from the
NW or N at 10 to 15 mph with gusts close to 20 mph during the
morning.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
High pressure will be centered right over the area Monday night,
and then slides offshore and into the Mid-Atlantic and Southeast
U.S. Tuesday night through Wednesday. Dry conditions expected for
this time.
With the high over the area Monday night, clear skies and light
winds will allow for excellent radiational cooling conditions.
Temps will fall off fairly quickly in the evening, and will bottom
out in the upper 20s across the Poconos, and in the low to mid 30s
most elsewhere. The urban centers and coastal areas will be a few
degrees warmer, generally in the mid to upper 30s.
Return flow sets up on Wednesday as high pressure will be south
of the area, and highs warm back up into the 60s to near 70 for
southern areas.
Meanwhile, low pressure moving into the Great Lakes on Wednesday
will track to the east, and will pass north of the area Thursday
and Thursday night, dragging a cold front into and through the
region during this time. Ahead of the front, SW flow increases,
allowing even warmer air to spread into the Northeast with highs
in the upper 60s to near 70 in the north and in the mid 70s in the
south. These number should be below record highs for the day, but
by the time all is said and done, a few climate sites could at
least come close to tying a record high for that date. Showers are
possible with the passage of the cold front, and will follow
guidance and carry chance PoPs, mainly Thursday afternoon and
evening.
Conditions dry out late Thursday night as high pressure builds in
behind the front. Much cooler air follows, as well, with temps on
Friday in the mid to upper 40s across northern zones and around 60
across MD/DE.
Latest GFS/ECMWF have an upper trough/shortwave combo along with
a backdoor cold front diving into the Northeast on Saturday. Will
introduce slight chance PoPs on Saturday, but too soon to tell how
this will impact the region at this time. Temps could run a few
degrees below normal for next weekend.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Showers and thunderstorms have been impacting the terminals this
evening and continue to push to the east, just behind a cold
front. Lighter showers behind the main convective line will
continue for a brief period before precipitation comes to a
complete end. KABE and KRDG have already cleared out with the
remaining terminals clearing out over the next several hours.
Winds will shift to W then NW behind the front. Winds gusts in
the 15 to 20 knots range can be expected as the cold air arrives
behind the front.
VFR conditions should return to most areas after the front
passes.
VFR conditions expected Monday with N/NW winds gusting 15 to 20
knots during the morning.
OUTLOOK...
Monday night through Wednesday...VFR. Light winds, become S 10 KT
or less on Tuesday, then SW on Wednesday.
Wednesday night through Thursday night...MVFR/IFR conditions
possible in SHRA as cold front approaches and passes through the
terminals.
Friday...VFR. NW winds gusting to 25 KT possible.
&&
.MARINE...
Conditions on the waters have remain sub-SCA in the warm air
ahead of the approaching front. This will not be the same after
the front passes through and colder air arrives. The SCA issued
earlier will continue in effect, and I have extended the ending
time a few hours, both across Delaware Bay and on the ocean too.
Winds gusts of 25 to 30 knots are possible in the cold air.
Showers and a few tstms will occur with the frontal passage late
this afternoon and into the evening. A MWS/SMW statement is
possible, so make sure to keep an eye to the sky if you will be
out this evening.
OUTLOOK...
Monday night through Wednesday night...Tranquil conditions with
high pressure over the area.
Thursday...Showers possible. Sub-SCA conditions.
Thursday night through Friday...Showers taper off. Seas build to
5 ft late Thursday night, and then NW winds gusting to 25 KT
possible Friday afternoon.
&&
.CLIMATE...
The following sites have either tied or set high temperature
records today:
Location New Record Old Record/date
________ __________ _______________
Allentown, PA 80 79/1946
Reading, PA 83 82/1946
Georgetown, DE 80 80/1984
Atlantic City, NJ 80 80/1950
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from midnight tonight to 2 PM EDT Monday
for ANZ450>455.
Small Craft Advisory from midnight tonight to noon EDT Monday
for ANZ430-431.
&&
Synopsis...MPS
Near Term...Meola/O'Hara
Short Term...O'Hara
Long Term...MPS
Aviation...Meola/MPS/O'Hara
Marine...MPS/O'Hara
Climate...Hazardous weather outlook, Oct 30, 3:02 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 302 PM EDT SUN OCT 30 2016 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 101>106-312200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 302 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A BRIEF HEAVY SHOWER OR THUNDERSTORM MAY PRODUCE WEST TO NORTHWEST WIND GUSTS OF 45 TO 50 MPH SOMETIME BETWEEN MID AFTERNOON AND EARLY THIS EVENING. IT IS POSSIBLE THAT AN ISOLATED SEVERE THUNDERSTORM COULD OCCUR...WITH THE GREATEST RISK FOR AN ISOLATED SEVERE THUNDERSTORM FROM THE LEHIGH VALLEY EASTWARD ACROSS CENTRAL NEW JERSEY BETWEEN 4 PM AND 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-312200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 302 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-312200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 302 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A BRIEF HEAVY SHOWER OR THUNDERSTORM MAY PRODUCE WEST TO NORTHWEST WIND GUSTS OF 35 TO 40 KNOTS SOMETIME LATE THIS AFTERNOON OR EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Oct 30, 4:57 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT SUN OCT 30 2016
NJZ009-010-012-013-302130-
SOMERSET-WESTERN MONMOUTH-HUNTERDON-MIDDLESEX-
457 PM EDT SUN OCT 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HUNTERDON...NORTHERN MONMOUTH...SOUTHERN SOMERSET AND NORTHERN
MIDDLESEX COUNTIES...
AT 456 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FLAGTOWN TO MILLSTONE TO ROCKY HILL.
MOVEMENT WAS EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
NORTH BRUNSWICK TOWNSHIP AROUND 505 PM EDT.
NEW BRUNSWICK...SOMERSET...EAST BRUNSWICK...NORTH BRUNSWICK AND
SOCIETY HILL AROUND 510 PM EDT.
EDISON AND SAYREVILLE AROUND 515 PM EDT.
PERTH AMBOY AROUND 525 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FORDS...SOUTH BOUND
BROOK...WOODBRIDGE...ISELIN...HIGHLAND PARK...METUCHEN...LAURENCE
HARBOR...MADISON PARK...SOUTH RIVER AND MILLTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4042 7429 4043 7469 4053 7480 4058 7429
4053 7425 4050 7426 4050 7428 4047 7427
4045 7421
TIME...MOT...LOC 2056Z 268DEG 38KT 4053 7465 4049 7456 4042 7464
DRAGSpecial weather statement, Oct 30, 5:01 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
501 PM EDT SUN OCT 30 2016
PAZ060-101>103-302145-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-EASTERN CHESTER-
501 PM EDT SUN OCT 30 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESTER...SOUTHEASTERN
BERKS AND WESTERN MONTGOMERY COUNTIES...
AT 500 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
ROTHSVILLE...OR OVER AKRON...MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
HONEY BROOK AND NEW MORGAN AROUND 520 PM EDT.
ELVERSON AROUND 525 PM EDT.
COATESVILLE AND GLENMOORE AROUND 530 PM EDT.
DOWNINGTOWN AROUND 535 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STOWE...AMITY
GARDENS... SOUTH COATESVILLE...FLYING
HILLS...AVONDALE...MODENA...THORNDALE...LORANE... MOHNTON AND
TOUGHKENAMON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MOUNT HOLLY NJ .
LAT...LON 4035 7567 3979 7573 3990 7600 3993 7598
3995 7600 4004 7593 4011 7594 4014 7588
4027 7608
TIME...MOT...LOC 2100Z 279DEG 42KT 4014 7623
MPSSpecial weather statement, Oct 30, 5:27 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 527 PM EDT SUN OCT 30 2016 NJZ018-019-PAZ070-071-101>104-106-302215- CAMDEN-NORTHWESTERN BURLINGTON-WESTERN CHESTER-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE- 527 PM EDT SUN OCT 30 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN... NORTHWESTERN BURLINGTON...NORTHEASTERN CHESTER...SOUTHEASTERN BUCKS...NORTHEASTERN DELAWARE...SOUTHEASTERN MONTGOMERY AND PHILADELPHIA COUNTIES... AT 525 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER KING OF PRUSSIA...OR 13 MILES NORTHEAST OF WEST CHESTER...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... NORRISTOWN...EAST NORRITON...TROUT LAKE AND BROOMALL AROUND 530 PM EDT. CONSHOHOCKEN...PLYMOUTH MEETING AND BRYN MAWR AROUND 535 PM EDT. AMBLER...NARBERTH...CHESTNUT HILL...ROXBOROUGH AND MORRIS PARK AROUND 540 PM EDT. JENKINTOWN...GERMANTOWN AND CENTER CITY AROUND 545 PM EDT. CAMDEN...HATBORO...ROCKLEDGE...ABINGTON...BRYN ATHYN...KENSINGTON AND WILLOW GROVE AROUND 550 PM EDT. PHILADELPHIA...PALMYRA...NORTHEAST PHILADELPHIA...HOLMESBURG... TACONY... WISSINOMING AND CHERRY HILL MALL AROUND 555 PM EDT. BENSALEM...RIVERSIDE...ANDALUSIA...FEASTERVILLE...FEASTERVILLE- TREVOSE AND RAMBLEWOOD AROUND 600 PM EDT. WILLINGBORO AND BEVERLY AROUND 605 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ORELAND...WEST CONSHOHOCKEN...EAGLEVILLE...EDGEWATER PARK...DELANCO...CORNWELLS HEIGHTS-EDDINGTON...TROOPER...MILLBOURNE...CINNAMINSON AND BLUE BELL. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MOUNT HOLLY NJ . LAT...LON 3989 7485 4000 7552 4018 7550 4016 7479 TIME...MOT...LOC 2125Z 274DEG 37KT 4009 7542 MPS
Special weather statement, Oct 30, 5:54 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT SUN OCT 30 2016
DEZ001-MDZ008-NJZ016-017-PAZ101-102-302245-
NEW CASTLE-CECIL-SALEM-GLOUCESTER-WESTERN CHESTER-EASTERN CHESTER-
554 PM EDT SUN OCT 30 2016
...A STRONG THUNDERSTORM WILL AFFECT NEW CASTLE...EAST CENTRAL
CECIL...WEST CENTRAL GLOUCESTER...WESTERN SALEM AND SOUTH CENTRAL
CHESTER COUNTIES...
AT 553 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BAY VIEW...OR
7 MILES NORTHWEST OF ELKTON...MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BARKSDALE...APPLETON AND GLEN WESTOVER AROUND 600 PM EDT.
NEWARK...ELKTON AND BRANTWOOD AROUND 605 PM EDT.
GLASGOW...BEAR AND MOUNT PLEASANT AROUND 610 PM EDT.
SAINT GEORGES AROUND 615 PM EDT.
NEW CASTLE...DELAWARE CITY AND PORT PENN AROUND 620 PM EDT.
SALEM AND HOPE CREEK AROUND 625 PM EDT.
QUINTON AND HANCOCKS BRIDGE AROUND 630 PM EDT.
ALLOWAY AROUND 635 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHESAPEAKE CITY...
BROOKSIDE AND ODESSA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MOUNT HOLLY NJ .
LAT...LON 3979 7594 3970 7523 3943 7547 3946 7554
3954 7554 3957 7551 3962 7557 3966 7552
3971 7549 3972 7551 3963 7561 3960 7561
3959 7556 3959 7557 3951 7556 3946 7559
3938 7553 3956 7605
TIME...MOT...LOC 2153Z 284DEG 42KT 3965 7594
MPSSpecial weather statement, Oct 30, 6:29 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SUN OCT 30 2016
DEZ001-002-NJZ012>027-PAZ106-302315-
KENT-NEW CASTLE-OCEAN-SALEM-CUMBERLAND-EASTERN MONMOUTH-COASTAL
OCEAN-WESTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL
ATLANTIC-SOUTHEASTERN BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-CAPE MAY-ATLANTIC-MERCER-GLOUCESTER-CAMDEN-LOWER BUCKS-
629 PM EDT SUN OCT 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NEW
CASTLE...NORTH CENTRAL KENT...CAMDEN...SOUTHEASTERN GLOUCESTER...
SOUTHEASTERN MERCER...CAPE MAY...ATLANTIC...MONMOUTH...SALEM...
OCEAN...SOUTHERN MIDDLESEX...BURLINGTON...CUMBERLAND AND SOUTHEASTERN
BUCKS COUNTIES...
AT 627 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR EDINBURG TO LUMBERTON TO NEAR
MULLICA HILL TO NEAR HOPE CREEK. MOVEMENT WAS EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
MEDFORD...LUMBERTON...MOUNT HOLLY...ALLENTOWN...EDINBURG...WINDSOR...
LEISURETOWNE...MERCERVILLE-HAMILTON SQUARE...PLAINSBORO CENTER AND
PRINCETON MEADOWS AROUND 630 PM EDT.
LINDENWOLD...TABERNACLE...HIGHTSTOWN...CRANBURY...PEMBERTON...
ROOSEVELT...WRIGHTSTOWN...TWIN RIVERS...CLEARBROOK PARK AND JOBSTOWN
AROUND 635 PM EDT.
MANALAPAN...VOORHEES...BERLIN...JAMESBURG...PRESIDENTIAL LAKES
ESTATES...GREENWICH...SICKLERVILLE...PRESIDENTIAL
LAKES...WILLIAMSTOWN AND BROWNS MILLS AROUND 640 PM EDT.
CHESILHURST...SHILOH...WEST FREEHOLD...ATCO...YORKETOWN...MARLTON
LAKES...ROBERTSVILLE...MORGANVILLE AND JACKSONS MILLS AROUND 645 PM
EDT.
BRIDGETON...MARLBORO...FAIRTON...CEDAR GLEN LAKES...WHITING...EAST
FREEHOLD...ADELPHIA...CEDARVILLE...OLD HALFWAY AND FREEWOOD ACRES
AROUND 650 PM EDT.
MILLVILLE...HOWELL...HOLMDEL...HAMMONTON...SHAMONG...LAKEHURST...
FARMINGDALE...ATSION...BAMBER LAKE AND COLLINGWOOD PARK
AROUND 655 PM EDT.
TINTON FALLS...RED BANK...BEACHWOOD...LAUREL LAKE...WHARTON
STATE FOREST...SOUTH VINELAND...HOLIDAY CITY SOUTH...PLEASANT
PLAINS... BATSTO AND ALLENWOOD AROUND 700 PM EDT.
LONG BRANCH...ASBURY PARK...CUMBERLAND...PORT ELIZABETH...WADING
RIVER...CHATSWORTH AND BRICKSBORO AROUND 705 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SPRING LAKE
HEIGHTS... TOWNSEND...EATONTOWN...BRIELLE...YARDVILLE-
GROVEVILLE...SOUTH TOMS RIVER... MANAHAWKIN...FORT DIX...SILVER
RIDGE AND NWS OFFICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3968 7419 3947 7435 3948 7436 3956 7441
3946 7436 3945 7446 3932 7451 3933 7468
3929 7455 3907 7480 3918 7491 3919 7516
3935 7537 3929 7544 3939 7571 3995 7485
4034 7466 4042 7425 4038 7397
TIME...MOT...LOC 2227Z 273DEG 49KT 4028 7465 3995 7480 3975 7518 3944
7559
MPSLocal storm report, Oct 30, 6:31 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT SUN OCT 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST PENNSAUKEN 39.96N 75.06W
10/30/2016 M54 MPH CAMDEN NJ MESONET
TIME EST FM TPHL
&&
EVENT NUMBER PHI1602078
WDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 4:04 AM EDT | Small Craft Advisory | PHI | 34 hr | |
| Oct 30, 2:18 PM EDT | Special Weather Statement | PHI | Sussex | 42 min |
| Oct 30, 3:55 PM EDT | Special Weather Statement | PHI | Morris | 35 min |
| Oct 30, 4:29 PM EDT | Special Weather Statement | PHI | Hunterdon | 31 min |
| Oct 30, 4:57 PM EDT | Special Weather Statement | PHI | Middlesex | 33 min |
| Oct 30, 5:48 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 42 min |
| Oct 30, 5:54 PM EDT | Special Weather Statement | PHI | Salem | 51 min |
| Oct 30, 5:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Oct 30, 6:29 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more | 46 min |
| Oct 30, 7:13 PM EDT | Special Weather Statement | PHI | Ocean | 17 min |
| Oct 30, 7:25 PM EDT | Special Marine Warning | PHI | 35 min | |
| Oct 30, 7:51 PM EDT | Special Marine Warning | PHI | 24 min | |
| Oct 30, 2:23 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 22 min |
| Oct 30, 4:11 PM EDT | Special Weather Statement | PHI | Bucks | 19 min |
| Oct 30, 5:01 PM EDT | Special Weather Statement | PHI | Chester | 44 min |
| Oct 30, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 25 min |
| Oct 30, 5:27 PM EDT | Special Weather Statement | PHI | Philadelphia | 48 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.